MathSciNet Relay Station
MathSciNet bibliographic data
MR1126991 05C80
Meir, A.; Moon, J. W. On the maximum out-degree in random trees. Combinatorial mathematics and combinatorial computing, Vol. 2 (Brisbane, 1989). Australas. J. Combin. 2 (1990), 147–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement